Mathematical Research Letters

Volume 24 (2017)

Number 6

Howe finiteness conjecture for covering groups

Pages: 1759 – 1774

DOI: http://dx.doi.org/10.4310/MRL.2017.v24.n6.a10

Author

Caihua Luo (Department of Mathematics, National University of Singapore)

Abstract

In this paper, we prove Howe finiteness conjecture in the context of finite central extensions of connected, reductive $p$-adic groups.

Keywords

covering groups, Howe finiteness conjecture, $p$-adic groups

Full Text (PDF format)

Received 2 August 2016

Published 29 January 2018